Jump to content

Search the Community

Showing results for tags 'side-effects'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hi all, I am Katt, And I am weaning off of Effexor first and then will try to get off of Clonopin. I have suffered from depression and anxiety for as long as I can remember. I’m 59 and first started antidepressants when I was in my mid 20s. I’ve been on and off a large variety of medications, all of which either eventually stopped working or caused too many side effects. Wellbutrin caused terrible insomnia for way too long. I have tried Zoloft, Celexa, Prozac and a few others I can’t remember. I decided to wean off of Effexor after I completed the series of trans cranial magnetic stimulation which has seemed to help a lot. Now I want to get off of the anti-depressant and be sure That I am cured of my depression, or at least greatly improved. The Clonopin I take, 1 mg a day, is for help with sleep… It turns off that voice inside my head that wants to make a grocery list or remember to bring something with me when I go someplace. In other words, **** I don’t need to be thinking about at 3 AM! I haven’t figured out how to put in a signature line yet, but this is the latest information. I started Effexor in 2014 or 15. I was taking 300 mg, 150 twice a day. I am weaning down 37.5 mg every three weeks. At first I was on a two week schedule, but since my husband has metastatic cancer, my teenage daughter had a first psychotic episode, my youngest suffered recurrence of severe anxiety, depression and school refusal and I lost my job... so my psychiatrist decided a three week interval might be best. In reading through the possible side effects of Effexor, which I had read when I first began taking the medication, I now realize that it has probably been the cause of many adverse physical effects I have been blaming on other things! Below is a list, or at least a partial list, of side effects I believe are caused by the Effexor! Many things are new and, of conditions I had previous to Effexor, worsening of symptoms: Type two diabetes High cholesterol Elevated liver enzymes Elevated iron levels Gallstones Nonalcoholic fatty liver disease Level two or three scarring of my liver Excessive sweating Hot flashes Night sweats Nausea Weakness Severe fatigue Very tight muscles in my neck Muscle spasms of my back, neck and legs Abnormal healing creating abnormal scars Clumsiness or loss of balance? Memory loss, confusion, working and thinking slowly? Tinnitus Heart palpitations Tachycardia Persistent edema, especially of the hands Worsening of rosacea and acne Worsening of urticaria Itchy skin Easy bruising Stiff muscles, decreased flexibility and range of motion everywhere Excessive bleeding of cuts Anorgasmia, improved a little Tingling and numbness in my feet, not from the diabetes Extreme worsening of back hip and neck pain Worse arthritis Some Urinary incontinence or hesitation Hair loss Worsened asthma Sleep apnea And a whole bunch of other things I had never heard of or made the connection to Effexor since they may not have started or worsened for a few months or years after starting taking the drug. Glad to be here and compare notes with others. The main side effect of withdrawal I am experiencing now is nausea. Luckily the brain zaps have not started and I hope they do not. I’m starting physical therapy for pain, weakness and mobility issues soon. I have a TENS unit for my back and hip pain, I hope to get a Home traction unit for my spine and a new SI belt for hip pain. Katt
  2. Can you help provide answers to some simple questions about mental health medicines? https://www.safemedicines.com.au/have-your-say You don't need to be in Australia to answer the survey and your identity will not be disclosed. We are collating experiences with mental health medicines to put into the current Mental Health Inquiry in Australia. Consumer experiences cannot be manipulated for stakeholder gain and can be used to motivate the Government to do more. Thank you ... happy to answer any questions... https://www.safemedicines.com.au/have-your-say
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy